MathSciNet Relay Station
MathSciNet bibliographic data
MR62439 (15,979b) 56.0X
Torres, G.; Fox, R. H. Dual presentations of the group of a knot. Ann. of Math. (2) 59, (1954). 211–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement